# SDR DALA1130071201

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 61,006 hours, 8,791 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Component: Flap
- Component part number: 113T2301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B AFT FLAP LWR SURFACE IS DISBONDED AND REPAIRED PER SRM 51-70-10 REPAIR 2 FIG 203 AND SRM 57-53-01 REPAIR 1 FIG 201.
